MA-Journal Papers(저널논문)

Recent Items

Collection's Items (Sorted by Submit Date in Descending order): 101 to 120 of 1560

101
Accelerating Ordered Subsets Image Reconstruction for X-ray CT Using Spatially Nonuniform Optimization Transfer

Kim, Donghwanresearcher; Pal, Debashish; Thibault, Jean-Baptiste; Fessler, Jeffrey A., IEEE TRANSACTIONS ON MEDICAL IMAGING, v.32, no.11, pp.1965 - 1978, 2013-11

102
Combining Ordered Subsets and Momentum for Accelerated X-Ray CT Image Reconstruction

Kim, Donghwanresearcher; Ramani, Sathish; Fessler, Jeffrey A., IEEE TRANSACTIONS ON MEDICAL IMAGING, v.34, no.1, pp.167 - 178, 2015-01

103
Optimized first-order methods for smooth convex minimization

Kim, Donghwanresearcher; Fessler, Jeffrey A., MATHEMATICAL PROGRAMMING, v.159, no.1-2, pp.81 - 107, 2016-09

104
On the Convergence Analysis of the Optimized Gradient Method

Kim, Donghwanresearcher; Fessler, Jeffrey A., JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, v.172, no.1, pp.187 - 205, 2017-01

105
ANOTHER LOOK AT THE FAST ITERATIVE SHRINKAGE/THRESHOLDING ALGORITHM (FISTA)

Kim, Donghwanresearcher; Fessler, Jeffrey A., SIAM JOURNAL ON OPTIMIZATION, v.28, no.1, pp.223 - 250, 2018

106
GENERALIZING THE OPTIMIZED GRADIENT METHOD FOR SMOOTH CONVEX MINIMIZATION

Kim, Donghwanresearcher; Fessler, Jeffrey A., SIAM JOURNAL ON OPTIMIZATION, v.28, no.2, pp.1920 - 1950, 2018

107
Adaptive Restart of the Optimized Gradient Method for Convex Optimization

Kim, Donghwanresearcher; Fessler, Jeffrey A., JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, v.178, no.1, pp.240 - 263, 2018-07

108
Siegel families with application to class fields

Koo, Ja-Kyungresearcher; Shin, Dong Hwa; Yoon, Dong-Sung, PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS, v.148, no.4, pp.751 - 771, 2018-08

109
Grothendieck Duality and Q-Gorenstein Morphisms

Lee, Yongnamresearcher; Nakayama, Noboru, PUBLICATIONS OF THE RESEARCH INSTITUTE FOR MATHEMATICAL SCIENCES, v.54, no.3, pp.517 - 648, 2018-08

110
Orbital stability of solitary waves for derivative nonlinear Schrodinger equation

Kwon, Soonsikresearcher; Wu, Yifei, JOURNAL D ANALYSE MATHEMATIQUE, v.135, no.2, pp.473 - 486, 2018-06

111
Non-parametric Bayesian multivariate metaregression: an application in environmental epidemiology

Sim, Gyuseok; Kim, Ho; Zanobetti, Antonella; Schwartz, Joel; Chung, Yeonseungresearcher, JOURNAL OF THE ROYAL STATISTICAL SOCIETY SERIES C-APPLIED STATISTICS, v.67, no.4, pp.881 - 896, 2018-08

112
A note on the equivalence of two semiparametric estimation methods for nonignorable nonresponse

Morikawa, Kosuke; Kim, Jae Kwangresearcher, STATISTICS & PROBABILITY LETTERS, v.140, pp.1 - 6, 2018-09

113
CHARACTERIZATION OF CYCLE OBSTRUCTION SETS FOR IMPROPER COLORING PLANAR GRAPHS

Choi, Ilkyoo; Liu, Chun-Hung; Oum, Sang-ilresearcher, SIAM JOURNAL ON DISCRETE MATHEMATICS, v.32, no.2, pp.1209 - 1228, 2018-06

114
Three Hierarchical Levels of Big-Data Market Model Over Multiple Data Sources for Internet of Things

Jang, Busik; Park, Sangdon; Lee, Joohyung; Hahn, Sang-Geunresearcher, IEEE ACCESS, v.6, pp.31269 - 31280, 2018-07

115
BOUNDEDNESS, STABILIZATION, AND PATTERN FORMATION DRIVEN BY DENSITY-SUPPRESSED MOTILITY

Jin, Hai-Yang; Kim, Yong-Jungresearcher; Wang, Zhi-An, SIAM JOURNAL ON APPLIED MATHEMATICS, v.78, no.3, pp.1632 - 1657, 2018-07

116
Column mean vanishing matrices

Kim, M.; Kwak, Do Youngresearcher, International Journal of Pure and Applied Mathematics, v.114, no.3, pp.457 - 471, 2017

117
Chi-boundedness of graph classes excluding wheel vertex-minors

Choi, Hojin; Kwon, O-joung; Oum, Sang-ilresearcher; Wollan, Paul, Electronic Notes in Discrete Mathematics, v.61, pp.247 - 253, 2017-08

118
A parametrization of $\theta$-congruent numbers with many prime factors and with prescribed prime factors

Im, Bo-Haeresearcher; Kim, HanSol, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.462, no.1, pp.407 - 427, 2018-06

119
Distance-Based Inter-Cell Interference Coordination in Small Cell Networks: Stochastic Geometry Modeling and Analysis

Yoon, Jonghun; Hwang, Gangukresearcher, IEEE TRANSACTIONS ON WIRELESS COMMUNICATIONS, v.17, no.6, pp.4089 - 4103, 2018-06

120
Spaces of invariant circular orders of groups

Baik, Hyungryulresearcher; Samperton, Eric, GROUPS GEOMETRY AND DYNAMICS, v.12, no.2, pp.721 - 763, 2018-06

Discover

Type

Open Access

Subject

. next

rss_1.0 rss_2.0 atom_1.0